# SDR JJBA201807101002

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 38,177 hours, 23,529 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 36,166 hours, 21,685 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312294
- Condition: Not Reported
- Location: Nr 1
- Part time: 36,166 hours, 21,685 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE COCKPIT. R&R NR 1 ENGINE. OPS AND LEAK CHECK SAT. NO OTHER DEFECTS NOTED AT THIS TIME.
